MAUDE Adverse Event Report: AURIS HEALTH, INC. MONARCH ENDOSCOPY PLATFORM (MONARCH PLATFORM); BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES, PRODUCT CODE: EOQ

AURIS HEALTH, INC. MONARCH ENDOSCOPY PLATFORM (MONARCH PLATFORM); BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES, PRODUCT CODE: EOQ
Catalog Number MON-000005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 09/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.There was no allegation of device failure.It was the physician's belief that the pneumothorax occurred during the biopsy with either of the two non-auris instruments used which was not confirmed.The risk of pneumothorax is documented in 105-000198-01, rev e, monarch bronch risk management report.Based on the information available for this complaint, the root cause of the reported event is related to a known inherent risk of the device and procedure as documented in the device labeling.
 
Event or Problem Description
On 9/23/2019, it was reported that during a monarch-assisted biopsy procedure, the patient experienced a pneumothorax.The pneumothorax was noted to be in the same area as the target lesion.The customer confirmed that the customer received a chest tube and shortly recovered and was released.Based on the information provided by the physician, there was no device failure.It was the customer's belief that the pneumothorax could be attributed to the biopsy that was performed with non-auris instruments.

Brand Name
MONARCH ENDOSCOPY PLATFORM (MONARCH PLATFORM)
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES, PRODUCT CODE: EOQ
Manufacturer (Section D)
AURIS HEALTH, INC.
150 shoreline drive
redwood city CA 94065
MDR Report Key9203529
Report Number3014447948-2019-00015
Device Sequence Number3058142
Product Code EOQ
UDI-Device IdentifierB634MON0000050
UDI-Public+B634MON0000050/16D20181106
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K173760
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue NumberMON-000005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2019
Initial Report FDA Received Date10/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1